# SDR ASAA12511516

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 14,782 hours, 4,780 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IGNITOR DID NOT START NR 1 ENGINE.  RIGHT IGNITOR STARTED NR 1 ENGINE. ACFT GROUNDED.  PERFORMED FIM 74-21 TASK 806, ACCOMPLISHED MAIN IGNITOR PLUG INSPECTION IAW AMM 74-21-02-200-801-F00.  LEFT IGNITOR PLUG OUT OF LIMITS.  PERFORMED MAIN IGNITOR PLUG REPLACED IAW AMM 74-21-02-000-801-F00 AND AMM 74-21-02-400-801-F00.  PERFORMED AUDIBLE TEST OF THE IGNITION SYS EEC BITE IGNITORS TEST IAW AMM 74-00-00-750-801-F00.  OPS CHECKED GOOD.
